# SDR ASOA06335

- Difficulty date: March 19, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Inoperative
- Location: Cabin
- Part time: 65 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY LIGHTS IN THE FRONT HALF OF THE AIRCRAFT STAYED ON WITH THE FLIGHT ATTENDANT’S SWITCH IN THE OFF POSITION AND THE COCKPIT SWITCH IN DISARM.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY, OVERHEAD AT SEATS 1A AND 1B.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
